# SDR DALA2015010200016

- Difficulty date: January 1, 2015
- Submitted: January 4, 2015
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 59,125 hours, 20,121 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND INSIDE THE OTBD LUG ON NR 1 PYLON UPPER SPAR FITTING LUG BORES. REPAIRED CARRIED OUT IAW SRM.
